25 Publikationen

Alle markieren

[25]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914001
ON A PHENOMENON DISCOVERED BY HEINZ HELLING
Rehmann U, Vinberg E (2017)
Transformation Groups 22(1): 259-265.
PUB | DOI | WoS
 
[24]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705630
Big elements in irreducible linear groups
Gordeev N, Rehmann U (2014)
Archiv der Mathematik 103(3): 201-210.
PUB | DOI | WoS
 
[23]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2653740
Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2
Laghribi A, Rehmann U (2013)
Mathematische Nachrichten 286(11-12): 1180-1190.
PUB | DOI | WoS
 
[22]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474350
Prescribed behavior of central simple algebras after scalar extension
Rehmann U, Tikhonov SV, Yanchevskii VI (2012)
Journal of Algebra 351(1): 279-293.
PUB | DOI | WoS
 
[21]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796381
A Commemorative Plate for Wilhelm Killing and Karl Weierstrass
Rehmann U, Szczepanski A (2010)
The Mathematical Intelligencer volume 32(1): 49-52.
PUB | DOI | WoS
 
[20]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633757
On bilinear forms of height 2 and degree 1 or 2 in characteristic 2
Laghribi A, Rehmann U (2009)
Journal of Algebra 322(1): 1-12.
PUB | DOI | WoS
 
[19]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591782
A variant of a theorem by Springer
Panin I, Rehmann U (2008)
St. Petersburg Mathematical Journal 19(6): 953-959.
PUB | DOI | WoS
 
[18]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593636
Coincidence site modules in 3-space
Baake M, Pleasants P, Rehmann U (2007)
Discrete & Computational Geometry volume 38(1): 111-138.
PUB | DOI | WoS
 
[17]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596519
The minimal height of quadratic forms of given dimension
Hurrelbrink J, Karpenko NA, Rehmann U (2006)
Archiv der Mathematik volume 87(6): 522-529.
PUB | DOI | WoS
 
[16]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616176
Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields
Rehmann U, Tikhonov SV, Yanchevskii VI (2001)
Communications in Algebra 29(9): 3971-3987.
PUB | DOI | WoS
 
[15]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615863
On Multicommutators for Simple Algebraic Groups
Gordeev N, Rehmann U (2001)
Journal of Algebra 245(1): 275-296.
PUB | DOI | WoS
 
[14]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625784
Splitting Patterns and Trace Forms
Hurrelbrink J, Rehmann U (1998)
Canadian Mathematical Bulletin 41(1): 71-78.
PUB | DOI | WoS
 
[13]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626322
Excellent Algebraic Groups, I
Kersten I, Rehmann U (1998)
Journal of Algebra 200(1): 334-346.
PUB | DOI | WoS
 
[12]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626286
Splitting patterns and linear combinations of two Pfister forms
Hurrelbrink J, Rehmann U (1998)
Journal für die reine und angewandte Mathematik 495: 163-174.
PUB | DOI | WoS
 
[11]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629310
Splitting Patterns of Quadratic Forms
Hurrelbrink J, Rehmann U (1995)
Mathematische Nachrichten 176: 111-127.
PUB | DOI | WoS
 
[10]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1643763
Generic splitting of reductive groups
KERSTEN I, Rehmann U (1994)
Tohoku Mathematical Journal 46(1): 35-70.
PUB | DOI | WoS
 
[9]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644848
Splitting patterns of excellent quadratic forms
Hurrelbrink J, Rehmann U (1993)
Journal für die reine und angewandte Mathematik 444: 183-192.
PUB | DOI | WoS
 
[8]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1650457
Symplectic K 2 of Laurent polynomials, associated Kac-Moody groups and Witt rings
Morita J, Rehmann U (1991)
Mathematische Zeitschrift 206(1): 57-66.
PUB | DOI | WoS
 
[7]
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629903
A Matsumoto-type theorem for Kac-Moody groups
Morita J, Rehmann U (1990)
Tohoku Mathematical Journal 42(4): 537-560.
PUB | DOI | WoS
 
[6]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658619
K2-Analogs of Hasse Norm Theorems
Bak A, Rehmann U (1984)
Commentarii mathematici Helvetici : CMH 59(1): 1-11.
PUB | DOI | WoS
 
[5]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660377
The Congruence Subgroup and Metaplectic Problems for SLn>=2 of Division-Algebras
Bak A, Rehmann U (1982)
Journal of Algebra 78(2): 475-547.
PUB | DOI | WoS
 
[4]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662792
Die Kommutatorfaktorgruppe der Normeinsgruppe einer p-adischen Divisionsalgebra
Rehmann U (1979)
Archiv der Mathematik 32(1): 318-322.
PUB | DOI | WoS
 
[3]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662704
Congruence Subgroup Problem for SLn >= 2 over a Skew Field
Bak A, Rehmann U (1979)
Comptes Rendues Hebdomadaires de Séances de l'Académie des Sciences. Série A 289(3): 151.
PUB | WoS
 
[2]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663219
On K 2 of finite dimensional division algebras over arithmetical fields
Rehmann U, Stuhler U (1978)
Inventiones mathematicae 50(1): 75-90.
PUB | DOI | WoS
 
[1]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664181
Zur endlichen Präsentation von Chevalley-Gruppen über den euklidischen imaginär-quadratischen Zahlringen
Hurrelbrink J, Rehmann U (1976)
Archiv der Mathematik 27(2): 123-133.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

25 Publikationen

Alle markieren

[25]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914001
ON A PHENOMENON DISCOVERED BY HEINZ HELLING
Rehmann U, Vinberg E (2017)
Transformation Groups 22(1): 259-265.
PUB | DOI | WoS
 
[24]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705630
Big elements in irreducible linear groups
Gordeev N, Rehmann U (2014)
Archiv der Mathematik 103(3): 201-210.
PUB | DOI | WoS
 
[23]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2653740
Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2
Laghribi A, Rehmann U (2013)
Mathematische Nachrichten 286(11-12): 1180-1190.
PUB | DOI | WoS
 
[22]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474350
Prescribed behavior of central simple algebras after scalar extension
Rehmann U, Tikhonov SV, Yanchevskii VI (2012)
Journal of Algebra 351(1): 279-293.
PUB | DOI | WoS
 
[21]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796381
A Commemorative Plate for Wilhelm Killing and Karl Weierstrass
Rehmann U, Szczepanski A (2010)
The Mathematical Intelligencer volume 32(1): 49-52.
PUB | DOI | WoS
 
[20]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633757
On bilinear forms of height 2 and degree 1 or 2 in characteristic 2
Laghribi A, Rehmann U (2009)
Journal of Algebra 322(1): 1-12.
PUB | DOI | WoS
 
[19]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591782
A variant of a theorem by Springer
Panin I, Rehmann U (2008)
St. Petersburg Mathematical Journal 19(6): 953-959.
PUB | DOI | WoS
 
[18]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593636
Coincidence site modules in 3-space
Baake M, Pleasants P, Rehmann U (2007)
Discrete & Computational Geometry volume 38(1): 111-138.
PUB | DOI | WoS
 
[17]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596519
The minimal height of quadratic forms of given dimension
Hurrelbrink J, Karpenko NA, Rehmann U (2006)
Archiv der Mathematik volume 87(6): 522-529.
PUB | DOI | WoS
 
[16]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616176
Two-torsion of the Brauer groups of hyperelliptic curves and unramified algebras over their function fields
Rehmann U, Tikhonov SV, Yanchevskii VI (2001)
Communications in Algebra 29(9): 3971-3987.
PUB | DOI | WoS
 
[15]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615863
On Multicommutators for Simple Algebraic Groups
Gordeev N, Rehmann U (2001)
Journal of Algebra 245(1): 275-296.
PUB | DOI | WoS
 
[14]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625784
Splitting Patterns and Trace Forms
Hurrelbrink J, Rehmann U (1998)
Canadian Mathematical Bulletin 41(1): 71-78.
PUB | DOI | WoS
 
[13]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626322
Excellent Algebraic Groups, I
Kersten I, Rehmann U (1998)
Journal of Algebra 200(1): 334-346.
PUB | DOI | WoS
 
[12]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626286
Splitting patterns and linear combinations of two Pfister forms
Hurrelbrink J, Rehmann U (1998)
Journal für die reine und angewandte Mathematik 495: 163-174.
PUB | DOI | WoS
 
[11]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629310
Splitting Patterns of Quadratic Forms
Hurrelbrink J, Rehmann U (1995)
Mathematische Nachrichten 176: 111-127.
PUB | DOI | WoS
 
[10]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1643763
Generic splitting of reductive groups
KERSTEN I, Rehmann U (1994)
Tohoku Mathematical Journal 46(1): 35-70.
PUB | DOI | WoS
 
[9]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644848
Splitting patterns of excellent quadratic forms
Hurrelbrink J, Rehmann U (1993)
Journal für die reine und angewandte Mathematik 444: 183-192.
PUB | DOI | WoS
 
[8]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1650457
Symplectic K 2 of Laurent polynomials, associated Kac-Moody groups and Witt rings
Morita J, Rehmann U (1991)
Mathematische Zeitschrift 206(1): 57-66.
PUB | DOI | WoS
 
[7]
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629903
A Matsumoto-type theorem for Kac-Moody groups
Morita J, Rehmann U (1990)
Tohoku Mathematical Journal 42(4): 537-560.
PUB | DOI | WoS
 
[6]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658619
K2-Analogs of Hasse Norm Theorems
Bak A, Rehmann U (1984)
Commentarii mathematici Helvetici : CMH 59(1): 1-11.
PUB | DOI | WoS
 
[5]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660377
The Congruence Subgroup and Metaplectic Problems for SLn>=2 of Division-Algebras
Bak A, Rehmann U (1982)
Journal of Algebra 78(2): 475-547.
PUB | DOI | WoS
 
[4]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662792
Die Kommutatorfaktorgruppe der Normeinsgruppe einer p-adischen Divisionsalgebra
Rehmann U (1979)
Archiv der Mathematik 32(1): 318-322.
PUB | DOI | WoS
 
[3]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662704
Congruence Subgroup Problem for SLn >= 2 over a Skew Field
Bak A, Rehmann U (1979)
Comptes Rendues Hebdomadaires de Séances de l'Académie des Sciences. Série A 289(3): 151.
PUB | WoS
 
[2]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663219
On K 2 of finite dimensional division algebras over arithmetical fields
Rehmann U, Stuhler U (1978)
Inventiones mathematicae 50(1): 75-90.
PUB | DOI | WoS
 
[1]
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664181
Zur endlichen Präsentation von Chevalley-Gruppen über den euklidischen imaginär-quadratischen Zahlringen
Hurrelbrink J, Rehmann U (1976)
Archiv der Mathematik 27(2): 123-133.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung